MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "IR", 5.4 MM, 30°; WAIR530A

OLYMPUS WINTER & IBE GMBH TELESCOPE "IR", 5.4 MM, 30°; WAIR530A
Model Number WAIR530A
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the telescope had the adapter left at the end.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: d8, h3, h6, h11 a review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the event was likely due to a large mechanical force due to shock, fall or collision with other equipment.However, the reportable malfunction was not confirmed.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE "IR", 5.4 MM, 30°
Common Device Name
WAIR530A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21402398
Report Number9610773-2025-80011
Device Sequence Number15533105
Product Code GCJ
UDI-Device Identifier04042761086189
UDI-Public04042761086189
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWAIR530A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown